# SDR A6WA201240777

- Difficulty date: August 15, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 21,670 hours, 20,978 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON LT FWD AVIONICS FLIGHT CONTROL ACCESS AT 12 O`CLOCK.  FASTENER HOLE FWD MFG AND INSTALL FREEZE PLUG IAW REO 601R-53-11-162, REV B.
